# SDR CALA0500405

- Difficulty date: November 13, 2005
- Submitted: November 14, 2005
- Operation: Air carrier
- Aircraft: N14668
- Make and model: Boeing 737524
- Aircraft serial: 28928
- Aircraft time: 18,343 hours, 9,868 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Condition: Inoperative
- Location: Rows 1-6 Abc
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY LIGHTS AT ROWS 1-6ABC WERE FOUND INOPERATIVE.  THE M1674 EMERGENCY BATTERY CHARGER WAS REMOVED AND REPLACED IAW MM 33-51-51.
